# SDR 2003FA0000323

- Difficulty date: March 15, 2002
- Submitted: March 26, 2003
- Operation: General aviation
- Engine: Cont A75*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: A50446
- Part serial: 11
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER COMPLAINED ABOUT THE ENGINE KNOCKING.  BROUGHT ENGINE TO US FOR INSPECTION.  UPON DISASSEMBLY WE FOUND THE CRANKSHAFT IN TWO PIECES.  THE CRANKSHAFT WAS BROKEN BETWEEN THE FRONT MAIN JOURNAL AND THE NR 4 ROD BEARING JOURNAL.  ENGINE WAS OPERATING ON AUTO FUEL.  ENGINE HAD BEEN DISASSEMBLED FOR REPAIR WORK APPROXIMATELY 20 HOURS BEFORE.
